Some Aspects of Banking Theory . William Howard Steiner
Bibliographic Data
| ID | 10177274 |
|---|---|
| Authors | James D Magee (corresponding author) |
| Year | 1921 |
| Volume | 29 |
| Issue | 2 |
| Pages | 175-176 |
| Publication date | 1921-02-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Journal of Political Economy (JOURNAL) |
| Journal identifiers | ISSN: 0022-3808 • E-ISSN: 1537-534X |
| Publisher | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.1086/253332 |
| OpenAlex | W2515997038 |
| Language | EN |
Combinatorics · Download · Economics · Law and economics · Mathematical economics · Steiner tree problem · World Wide Web · Banking stability, regulation, efficiency · Computer Science · Mathematics
| Highly cited | No |
|---|